Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 09:41:50 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632366
  • Total Topics: 47889
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HIV & HBV coinfection...  (Read 2651 times)

0 Members and 1 Guest are viewing this topic.

Offline FRRPHL

  • Member
  • Posts: 3
HIV & HBV coinfection...
« on: April 11, 2011, 02:43:11 PM »
Has anyone tested positive for both? Has anyone experienced symptoms from the Hep B? Symptoms like hives, rash, swelling in feet, ankles & legs, burning numbness in feet and toes? I just started my meds last week, taking Prezista, Truvada & Norvir..

Offline CaptCarl

  • Member
  • Posts: 1,114
  • Located in the Palinsville subdivision, JesusLand
Re: HIV & HBV coinfection...
« Reply #1 on: April 11, 2011, 03:11:35 PM »
Hello and welcome to the AM forums.

I have tested positive for both HIV & HepB. I have to say that from my experience, the symptoms you are experiencing sound more like side effects from the meds than HepB symptoms. It has been quite some time since I was diagnosed. But I remember it made me quite sick. I was infected with both at the same time, so I am not sure which symptomos were for which infection. Suffice to say it sucked, and I felt like Hell for a few weeks. The long term effects of this are too numerous to go into right now, as I am at work, and only have a limited amount of time right now. If you are interested, PM me and I will go into more detail.

CaptCarl
The only thing I can do straight is shoot..

Offline Matty the Damned

  • Member
  • Posts: 12,205
  • Ninja Please
Re: HIV & HBV coinfection...
« Reply #2 on: April 11, 2011, 03:58:19 PM »
F,

Welcome to the Forums. Sorry to hear about the diagnosis.

Have you had your HBV status confirmed? The symptoms you report are not normally associated with acute HBV infection, but might be found in people with chronic active HBV.

It's important you get the HBV thing sorted out, As Carl notes, it's a horrible disease particularly when mixed with HIV.

If you do have HBV then your HIV meds may have to be adjusted. The good news is that some reverse transcriptase inhibitors are effective against HBV.

MtD

Offline FRRPHL

  • Member
  • Posts: 3
Re: HIV & HBV coinfection...
« Reply #3 on: April 11, 2011, 04:50:45 PM »
Thank you both for your answers.. CaptCarl... the symptoms I described I've had since May 2010, I tested positive for HBV inl Dec 2010.. and I just started my meds last week.. so it can't be a reaction to the meds..

Offline FRRPHL

  • Member
  • Posts: 3
Re: HIV & HBV coinfection...
« Reply #4 on: April 11, 2011, 04:53:34 PM »
To matty: thanks for your input, My meds are already adjusted for the HBV, I'm taking Truvada for the HBV

Offline Matty the Damned

  • Member
  • Posts: 12,205
  • Ninja Please
Re: HIV & HBV coinfection...
« Reply #5 on: April 11, 2011, 05:03:14 PM »
To matty: thanks for your input, My meds are already adjusted for the HBV, I'm taking Truvada for the HBV

Ah good. Some kind of chronic HBV infection then.

I asked because it's not uncommon for HBV and HIV co-infection to be mismanaged, but it sounds as though your doctor has this under control.

This is a good thing! :)

MtD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.